# SDR MASA200602604

- Difficulty date: November 19, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 6,725 hours, 4,963 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2540
- Condition: Malfunctioned
- Location: Pitch Feel
- Part time: 6,562 hours, 4,826 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2624 STL.  AIRCRAFT HAD AN PITCH FEEL CAUTION MESSAGE.  MX REMOVED AND REPLACED NR 2 PITCH FEEL ACTUATOR.
